2019
Том 71
№ 8

All Issues

Mityuk I. P.

Articles: 4
Article (Ukrainian)

A lower estimate of the sum of the capacities of condensers

Mityuk I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 3. - pp. 390-393

Article (Ukrainian)

Extremal properties of meromorphic functions in multiply connected domains

Mityuk I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 1. - pp. 122–127

Brief Communications (Russian)

Principle of symmetrization for multiply connected regions and some of its applications

Mityuk I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 4. - pp. 46-54

Brief Communications (Russian)

Inner radius of a region and some of its properties

Mityuk I. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1964. - 16, № 1. - pp. 117-122